Doctor insights on:
Side Effects Omnicef
Different drugs: Omnicef (cefdinir) is a cephalosporin antibiotic and Azithromycin is in an entirely different class of drugs. There should be no cross reactions allergically. But you do not describe what side-effects to which you are referring. If this answer is not satisfactory, ask again. ...Read more
Omnicef (cefdinir): Omnicef (cefdinir) is a newer cousin of the old antibiotic keflex, which is used to treat primarily staph and strept infections and occasionally for bladder infections. Side effects include upset stomach, possible colitis, skin reactions, and an overgrowth of yeast on the skin or vagina occurring during or after treatment. ...Read more
I am experience extreme side effects while on the antibiotic omnicef (cefdinir). What should I do?
Stop it call doctor: Stop it and call your doctor now. ...Read more
Minimal: Outside of allergic reactions, which are not unique to cefdinir, none of the cephalosporins have side-effects which are very significant. They include cases of gastrointestinal discomfort with nausea, vomiting and diarrhea and rash as occasional occurrences. Sold as omnicef, it is one of several oral cephalosporins. ...Read more
Is it possible to have side effects from cefdinir kick in two weeks after finishing it? But no notable side effects while taking it.
Not Likely : What kind of side effects are you talking about? Specific symptoms might be helpful in giving you a more complete answer. Thanks. ...Read more
Just began taking cefdinir for strep throat. My doctor is anyway. Are there any side effects to this medication?
I'm having a red, itchy rash break out all over my body. I believe it is a side effect of the omnicef (cefdinir) I was prescribed. What should I do?
What can posible side efect of clomfranil''omnicef I am felinng learning prob weaknes headache low blod presure sweat on face wil learning prob solve?
Don't think: Learning problem is from medication if you feel that things. "Aren't right". With your cognition. See your PCP. ASAP. Some serious could be wrong ...Read more
Daughter is experiencing sore tongue, sore throat and gum swelling. She's been dx with strep and on omnicef x 7d. Has white lesions on the sides of her tongue and is refusing to eat b/c of it. She was called in lidociane mixture and not much help?
Sinus infection a week ago with omnicef (cefdinir) given and ends tomorrow. Still have low temp, sore throat and ear pain on left side. Wait or back to doc?
Call at the least: With the persistence of your symptoms, and only 1 day left of the meds, i would at least call the dr. Who originally examined you. They can review your chart and make the best decision as to when you should come back in for an second evaluation. Best wishes. ...Read moreSee 1 more doctor answer
Taking omnicef (cefdinir) for strep throat+ear infections. Woke up from nap on day 2 and heel of foot is numb. Is this a known side effect? Do i need to discontinue this pill? I have diabetic pn but not numbness
Hi, I’ve accidentally been giving my 4 year old omnicef 6ml twice daily instead of once daily(I’m used to giving it twice). He is 42lbs...he has been ?
Call this #: You can call The American Association of Poison Control Centers 24/7 at (800) 222-1222. This way you can get an immediate response. I am not a pediatrician -so I won't try to answer your question, but some Health Tap questions are not answered for hours or days. The general health education site on Health Tap can't replace poison control or your child's care providers. ...Read more
Omnicef (cefdinir) said to take twice a day, is it ok to take with 8 hours in between doses instead of 12? Due to work, breakfast at 11:30am and dinner at 7:30pm
Yes: yes it is ok to take it at 8 hours if that is what your schedule allows ...Read more
Diagnosed with acute sinusitis10 days ago. Fnp put me on omnicef (cefdinir) 300mg 2x daily for 10 days and some other decongestants. Has not improved. Should i go back, or give it more time/what else can I do?
Need re-examination: After 10 days on an antibiotic, your symptoms should have improved, though maybe not 100%. If not improved at all, might need stronger antibiotic, prescription nasal spray, etc. I also recommend saline nasal spray or sinus irrigation such as with a nettie pot. Take Guaifenesin (mucinex) also to thin out the secretions. ...Read more
Is it ok to take phenermine with omnicef (cefdinir) and tussicaps..Which are amazing by the way(tussicaps)?
Not really: I would not taking your appetite suppressant together wit tussicaps because of possible drug interaction with central nervous system since tussicap have chlrorephenamine(antihistamine with sedation effect) and hydrocodone.I would not take your Phentermine till you are better with your cough. ...Read more
Can I have anaphylaxis reaction to omnicef (cefdinir) days after starting or would it be immediate?
Drug Reactions: Most allergic reactions occur within hours to two weeks after taking the medication and most people react to medications to which they have been exposed in the past. This process is called "sensitization." however, rashes may develop up to six weeks after starting certain types of medications. ...Read moreSee 1 more doctor answer
Not "good," may work: Tooth abscess antibiotic protocol for adults: pain/infection localized at tooth + use penicillin - allergic to penicillin, use clindamycin pain/infection has spread (pain around ear or below jaw line, or face has swelled) + use clindamycin + or, use a amoxicillin/metronidazole combo. ...Read moreSee 1 more doctor answer
Yes: If this is prescribed by your doctor. ...Read more
Yes: They're not related drugs.Get a more detailed answer ›
Spitting rule: If they spit it up within the first few minutes you can repeat a full dose.If it sits for 5-30min, no more than half. If >30 i would't give any.It is often good to wait an hour or two & be sure the kid has kept down something else for a good while before attempting to re-dose, or you'll just loose another dose. ...Read more
Is it normal to feel very energetic after you cure your bronchitis? I'm on omnicef (cefdinir) and i was feeling tired/down. Now i feel energetic andfullofenergy
I was prescribed omnicef (cefdinir) for acne. Is long term, periodic use safe? I take for four days and acne stays away for about 3 months. Dr keeps refilling rx
Omnicef (cefdinir) for Acne: As with all drugs, there are side effects: http://www.Drugs.Com/sfx/omnicef-side-effects.Html. There is also the danger of altering your normal body's bacterial flora and acquiring a second infection. Short term use and cycling off for 3 months may offer the best balance between the risks and benefits of any long term antibiotic use. ...Read more